Pages that link to "Item:Q2873568"
From MaRDI portal
The following pages link to Spectral analysis of certain spherically homogeneous graphs (Q2873568):
Displaying 22 items.
- Parabolic theory of the discrete \(p\)-Laplace operator (Q393209) (← links)
- Essential spectrum and Weyl asymptotics for discrete Laplacians (Q744950) (← links)
- Zero measure and singular continuous spectra for quantum graphs (Q778103) (← links)
- A note on the Gaffney Laplacian on infinite metric graphs (Q820511) (← links)
- The adjacency matrix and the discrete Laplacian acting on forms (Q1741772) (← links)
- Cheeger inequalities for unbounded graph Laplacians (Q2019196) (← links)
- Spectra of regular quantum trees: rogue eigenvalues and dependence on vertex condition (Q2042340) (← links)
- A Glazman-Povzner-Wienholtz theorem on graphs (Q2065955) (← links)
- Spectral analysis of the Laplacian acting on discrete cusps and funnels (Q2220212) (← links)
- Quantum graphs on radially symmetric antitrees (Q2247196) (← links)
- On the decomposition of the Laplacian on metric graphs (Q2291625) (← links)
- Dirichlet \(p\)-Laplacian eigenvalues and Cheeger constants on symmetric graphs (Q2302231) (← links)
- Localization for Anderson models on metric and discrete tree graphs (Q2308332) (← links)
- Anderson transition at two-dimensional growth rate on antitrees and spectral theory for operators with one propagating channel (Q2628869) (← links)
- Geometric and Spectral Consequences of Curvature Bounds on Tessellations (Q4609922) (← links)
- An overview of curvature bounds and spectral theory of planar tessellations (Q4682454) (← links)
- Hamiltonian systems, Toda lattices, solitons, Lax pairs on weighted Z-graded graphs (Q4987883) (← links)
- Comment on “The problem of deficiency indices for discrete Schrödinger operators on locally finite graphs” [J. Math. Phys. 52, 063512 (2011)] (Q5402310) (← links)
- Spectra of perfect state transfer Hamiltonians on fractal-like graphs (Q5876986) (← links)
- Erratum to Spectral analysis of certain spherically homogeneous graphs, Operators and Matrices, 7 (2013), 825-847 (Q5883965) (← links)
- Self‐adjoint and Markovian extensions of infinite quantum graphs (Q6135269) (← links)
- Isospectral graphs via inner symmetries (Q6562939) (← links)